Bulletin of the Belgian Mathematical Society, Simon Stevin


Publication Details Click to collapse Cite/Export

  • Format Journals, Magazines, Newspapers
  • Contributors
  • Publication Brussels : the Society, 1994-
  • Publication Dates Vol. 1, no. 1 (Jan. 1994)-
  • Physical Details
    • volumes ; 24 cm
  • ISSNs 1370-1444
  • OCLC ocm52636340, ocm30050995


  • Title from cover.
  • Also available on the Internet.
  • Papers published in English, Dutch, French and German, with abstracts in English.
  • Formed by the union of both series A and B of: Bulletin de la Société mathématique de Belgique, and: Simon Stevin.

Library Staff Details

Staff view